Serving up this steaming pile of
Celebrity Gossip
Gay Politics
Gay News
and Pointless Bitchery
Since 1995

I have a huge appetite all of a sudden

OK, hoes, I went on Zoloft three months ago. For the past eight or so weeks, I've been RAVENOUS. I'm hungry all the time. All I want to do is eat. I never get full. WTF. How can I stop this? Rumble, rumble.

by Anonymousreply 1702/26/2013

zoloft will make you feel so normal/great - but yeah, you gotta watch your weight.

weigh yourself every AM and record it somewhere.

by Anonymousreply 102/24/2013

I feel you, OP. I've been on Cymbalta for over a year, and I'm always hungry. I've gained about 15 lbs since I started taking it, but it's done wonders for my clinical depression, that I don't want to stop. It's also reduced my libido to zero, which is a mixed blessing. I was always horny before I started it. Now I can't concentrate on things other than how to get off. Good luck.

by Anonymousreply 202/24/2013

Im still trying to use the 80 i gained on zoloft.

by Anonymousreply 302/24/2013

Try another anti-depressant. One or two will help you lose weight.

by Anonymousreply 402/24/2013

Zoloft on it's own is expensive but the eighty bucks a day for snack foods is what gets you

by Anonymousreply 502/24/2013

How old are you OP?

by Anonymousreply 602/24/2013

33

by Anonymousreply 702/24/2013

Try prozac...it's really old but it might help you lose weight, instead of gain.

by Anonymousreply 802/24/2013

Prozac does not have the urge to eat affect. Have you tried Prozac?

by Anonymousreply 902/24/2013

Been on Prozac for 20 years and gained weight right away. My theory is that I became so relaxed, content, and unambitious, so I moved around less. Also, I started to give a damn about tasting good food and eating.

Sex drive went down, too, but worked on that and sometimes take Levitra if I have a hot date.

Went on the "no white foods" diet (no wheat, white rice, sugar, potatoes, whole milk, etc.), learned to love vegetables and protein without the fat like skinless chicken. And with moderate but regular exercise, I've dropped 40 lbs. Will never be 30 again, but am very happy and will never go off my Prozac (tried several times but always went back).

Some of us really do have serious serotonin imbalances and these meds can make a profound difference.

Good luck, OP.

by Anonymousreply 1002/24/2013

Switch to Wellbutrin.

by Anonymousreply 1102/24/2013

My psych was like "SSRI's are weight neutral" but that's bull, I blew up on both Zoloft and Prozac. Wellbutrin is a different type of medication, it's not an SSRI. The result is that it may actually help you lose weight due to its speed-like properties. The downside is that if you are prone to anxiety then Wellbutrin might aggravate it as it is stimulating.

by Anonymousreply 1202/24/2013

Yup.....the SSRIs all can do that, although eveyone is different. I finally went on Weight Watchers and lost 30 lbs. I've kept the weight off, even though I still take Zoloft.

by Anonymousreply 1302/25/2013

r12, that was entirely my experience. So I switched back.

by Anonymousreply 1402/25/2013

Don't take Effexor or Abilify!! I gained 50 pounds. Of course my doctor said he didn't think they cause weight gain. Google either of these drugs and see the 100s of web sites that talk about all the weight gain they cause.

by Anonymousreply 1502/25/2013

Rice is fine, tons of it. It has far fewer calories volumetrically than any other possible thing you could eat, and fills you up.

by Anonymousreply 1602/25/2013

But I think you are suppose to eat brown rice.

by Anonymousreply 1702/26/2013
Loading
Need more help? Click Here.